Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A conjecture about binary strings and its applications on constructing Boolean functions with optimal algebraic immunity 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2011, 卷号: 60, 期号: 1, 页码: 1-14
Authors:  Tu, Ziran;  Deng, Yingpu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Boolean function  Algebraic immunity  Bent function  Balancedness  Nonlinearity  Algebraic degree  
代数免疫度为1的布尔函数 期刊论文
系统科学与数学, 2011, 卷号: 031, 期号: 005, 页码: 512
Authors:  涂自然;  邓映蒲
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10